MathSciNet Relay Station
MathSciNet bibliographic data
MR808259 (87i:35102) 35K60 (35B10)
Nieto, Juan J. Periodic solutions of nonlinear parabolic equations. J. Differential Equations 60 (1985), no. 1, 90–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement